# SDR QXEA2025040800083

- Difficulty date: March 12, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N626QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000669
- Aircraft time: 20,003 hours, 13,321 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR81 BETWEEN 29L-29R POSSIBLE CORROSION AROUND SHEAR TIE FASTENERS. REMOVED AND REPLACED 2EA SHEAR TIE / PANEL SUPPORT IAW E175 SRM 51-40-08
